Alert archive / Georgia / Areal Flood Warnings in 2017

Areal Flood Warning 2, NWS Atlanta, GA

April 5, 20175 counties in Georgia

NWS Atlanta, GA issued this areal flood warning at Apr 5, 2017, 4:21 PM EDT for 5 counties in Georgia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 4:21 PM EDT (20:21 UTC)
Expired
Apr 5, 2017, 8:15 PM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Crisp County, GA, Dooly County, GA, Pulaski County, GA, Sumter County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

241 
WGUS42 KFFC 052021
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
421 PM EDT WED APR 5 2017

GAC081-093-235-261-315-060015-
/O.NEW.KFFC.FA.W.0002.170405T2021Z-170406T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pulaski GA-Wilcox GA-Dooly GA-Sumter GA-Crisp GA-
421 PM EDT WED APR 5 2017

The National Weather Service in Peachtree City has issued a

* Flood Warning for...
  Pulaski County in central Georgia...
  Wilcox County in central Georgia...
  Dooly County in central Georgia...
  Sumter County in west central Georgia...
  Crisp County in central Georgia...

* Until 815 PM EDT

* At 420 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain which will cause flooding. Between 3 and 5 inches of 
  rain have fallen and another 1 to 2 inches of rain is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

If you see significant flooding...wait until after the storm has
passed...and then call the National Weather Service toll free at 1 8
6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3185 8394 3191 8392 3192 8434 3187 8434
      3195 8443 3217 8442 3216 8418 3223 8418
      3219 8413 3217 8403 3229 8390 3229 8362
      3240 8350 3218 8329 3211 8334 3199 8329
      3185 8318 3186 8361 3180 8361 3180 8380

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Apr 5, 3:47 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 5, 3:47 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
347 PM EDT Wed Apr 5 2017

.SHORT TERM /Tonight through Thursday Night/...

A very active weather day continues this afternoon with a large area
of thunderstorms across central Georgia and additional isolated
thunderstorm activity farther north in northwest Georgia.

Expect the risk for severe thunderstorms to continue into the
evening hours both in association with the cluster of thunderstorms
in southern sections of the area as well as with additional
development in west and northwest Georgia ahead of the cold front.
With abundant instability to our west across Alabama and extending
into northwest Georgia, expect this area to become the focus for
strong to severe convection later this evening. As favorable shear
is also in place, tornadoes would be possible with any discreet
storms that develop and push into Georgia from the west later this
evening. There is a question how far east any severe thunderstorms
that develop ahead of the front will be able to reach given a tongue
of lower instability from the Atlanta metro area and northeastward;
however, if this area is able to destabilize then the risk would
exist farther east. At this time, an additional Tornado Watch has
been issued for far northwest Georgia to cover the aforementioned
potential increasing from the west. If conditions warrant, this
watch could be extended eastward later this evening.

A Flash Flood Watch also continues for much of north and portions of
central Georgia into tonight given the copious amounts of rainfall
experienced in many locations and associated flash flooding issues.
Many locations in a band running from Carroll County eastward across
the Atlanta metro and into the Athens area have already experienced
3+ inches of rainfall today with additional rainfall possible this
evening.

There is light at the end of the proverbial tunnel, however, as the
cold front will begin to sweep through the area from the west
tonight. The severe threat will end as this occurs. Gusty west to
northwest winds will build in behind the front, especially during
the day Thursday when sustained winds over 20 mph and gusts over 30-
35 mph will be plentiful. These winds in association with mostly
cloudy conditions and even a few showers across north Georgia will
provide for a much cooler day than today. Most areas across north
Georgia will remain in the 50s for highs with central Georgia only
mustering the 60s. Widespread low temperatures in the 40s can be
expected by Friday morning with some frosty 30s possible in the
north Georgia mountains.

RW

.LONG TERM /Friday through Wednesday/...

No significant changes were made to the extended forecast. See
previous discussion for more details.

RW

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

AVIATION...
18Z Update...
Through this afternoon, expect rounds of shower and thunderstorm
activity to affect TAF sites. Expect at least a brief general
break in activity late afternoon at Atlanta area sites before
additional convection over Alabama potentially affects TAF sites
late this evening. Expect MVFR ceilings and occasional IFR
visibility in and near convection. Variable to southeasterly winds
initially at ATL area sites should trend to southwest late
afternoon. Overnight winds will become westerly and gusty behind a
cold front and remain westerly and gusty on Thursday.

//ATL Confidence...18Z Update...
Low to medium confidence on all elements through this evening.
High confidence on winds tonight into Thursday.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  58  41  62 /  60  20   5   0
Atlanta         49  57  42  60 /  60  20   5   0
Blairsville     44  49  35  54 /  60  40  30  20
Cartersville    48  56  41  60 /  60  30  10   0
Columbus        51  63  44  65 /  60  10   0   0
Gainesville     48  54  40  58 /  60  30  10   0
Macon           51  63  43  65 /  70  10   0   0
Rome            48  57  40  61 /  60  30   5   0
Peachtree City  49  58  41  62 /  60  20   0   0
Vidalia         54  66  45  65 /  70  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

Tornado Watch until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski...
Putnam...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EDT this evening for the following
zones: Catoosa...Chattooga...Dade...Walker.

&&

SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 5, 3:36 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          GRESSTON                32.29N  83.25W
04/05/2017                   DODGE              GA   PUBLIC

            PUBLIC REPORTS MULTIUPLE LARGE TREES BLOWN DOWN... 1 OF
            WHICH WAS BLOWN ONTO A HOUSE.

&&

EVENT NUMBER FFC1700503

KING
Special weather statement, Apr 5, 3:38 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT WED APR 5 2017

GAZ031>033-043-052015-
North Fulton GA-Douglas GA-Cobb GA-Paulding GA-
338 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...COBB AND SOUTHEASTERN PAULDING COUNTIES UNTIL 415 PM EDT...

At 337 PM EDT...a strong thunderstorm was over Brownsville, or near
Douglasville...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Marietta, Douglasville, Sandy Springs, Smyrna, Kennesaw,
Powder Springs, Austell, Hiram, Lithia Springs, Fair Oaks, White
Water Park, Lost Mountain Park, Vinings, Brownsville, Jim R Miller
Park, Due West, Bolton, Dobbins Air Reserve Base and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3372 8473 3381 8484 3404 8459 3384 8436
TIME...MOT...LOC 1937Z 227DEG 52KT 3380 8472

HAIL...0.75IN
WIND...40MPH
Special weather statement, Apr 5, 3:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT WED APR 5 2017

GAZ041-042-052015-
Haralson GA-Carroll GA-
339 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON AND
SOUTHWESTERN CARROLL COUNTIES UNTIL 415 PM EDT...

At 339 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Trickem, or 13 miles east of Heflin...moving
northeast at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Carrollton, Buchanan, Bremen, Tallapoosa, Bowdon, Mount Zion, Waco,
Roopville, John Tanner State Park, Bowdon Junction, Tyus and
Blackjack Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3380 8518 3343 8508 3343 8518 3344 8530
      3371 8535
TIME...MOT...LOC 1939Z 247DEG 38KT 3358 8538

WIND...50MPH
Local storm report, Apr 5, 3:42 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TORNADO          1 NE ASHLEY GROVE       33.72N  83.88W
04/05/2017                   NEWTON             GA   EMERGENCY MNGR

            MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
            ON HOUSES...MULTIPLE POWERLINES AND TREES DOWN

&&

EVENT NUMBER FFC1700504

KING
Local storm report, Apr 5, 3:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TORNADO          1 NE ASHLEY GROVE       33.72N  83.88W
04/05/2017                   NEWTON             GA   EMERGENCY MNGR

            MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
            ON HOUSES...MULTIPLE POWERLINES AND TREES DOWN

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1700504

KING
Local storm report, Apr 5, 3:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     1 ESE ALLENDALE         33.99N  83.97W
04/05/2017                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS BLOWN OVER IN THE ROAD NEAR THE INTERSECTION
            OF CASTLE DR AND GLOSTER RD SW

&&

CORRECTED EVENT TIME...COUNTY/STATE...LOCATION...EVENT...REMARKS...
SOURCE...

EVENT NUMBER FFC1700503

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:08 AM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Apr 5, 3:48 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more22 hr
Apr 5, 3:57 AM EDTSpecial Weather StatementFFCMarion, Schley33 min
Apr 5, 4:25 AM EDTSpecial Weather StatementFFCChattahoochee, Marion35 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee27 min
Apr 5, 5:17 AM EDTSpecial Weather StatementFFCHarris28 min
Apr 5, 5:32 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup28 min
Apr 5, 6:03 AM EDTSpecial Weather StatementFFCStewart, Webster27 min
Apr 5, 6:40 AM EDTSpecial Weather StatementFFCWebster35 min
Apr 5, 6:50 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 5, 7:02 AM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk58 min
Apr 5, 7:12 AM EDTSpecial Weather StatementFFCSumter, Webster48 min
Apr 5, 7:24 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup51 min
Apr 5, 7:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard59 min
Apr 5, 7:45 AM EDTSpecial Weather StatementFFCPaulding30 min
Apr 5, 7:54 AM EDTSpecial Weather StatementFFCGordon36 min
Apr 5, 7:57 AM EDTSpecial Weather StatementFFCDooly33 min
Apr 5, 8:00 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding45 min
Apr 5, 8:11 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Apr 5, 8:14 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs35 min
Apr 5, 8:14 AM EDTTornado WarningFFCCarroll, Coweta, Fayette, Fulton, Heard46 min
Apr 5, 8:19 AM EDTSpecial Weather StatementFFCCobb26 min
Apr 5, 8:44 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Apr 5, 8:54 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton51 min
Apr 5, 9:15 AM EDTSpecial Weather StatementFFCHall30 min
Apr 5, 9:33 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Rockdale27 min
Apr 5, 9:58 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren, Washington, Wilkinson32 min
Apr 5, 10:10 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk65 min
Apr 5, 10:27 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton33 min
Apr 5, 10:32 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more43 min
Apr 5, 10:55 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe35 min
Apr 5, 11:05 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding25 min
Apr 5, 11:08 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard52 min
Apr 5, 11:19 AM EDTSpecial Weather StatementFFCWilkes11 min
Apr 5, 11:27 AM EDTSpecial Weather StatementFFCOglethorpe48 min
Apr 5, 11:28 AM EDTSpecial Weather StatementFFCButts, Spalding32 min
Apr 5, 11:36 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Apr 5, 11:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster67 min
Apr 5, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes34 min
Apr 5, 11:45 AM EDTSpecial Weather StatementFFCBanks, DeKalb, Gwinnett, Hall45 min
Apr 5, 11:54 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Rockdale36 min
Apr 5, 12:07 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more38 min
Apr 5, 12:09 PM EDTTornado Warning EmergencyFFCStewart, Webster66 min
Apr 5, 12:10 PM EDTTornado WarningFFCCoweta, Fayette, Spalding15 min
Apr 5, 12:12 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton35 min
Apr 5, 12:19 PM EDTRiver Flood WarningFFCForsyth, Fulton47 hr
Apr 5, 12:19 PM EDTTornado WarningFFCClayton, Henry, Newton, Rockdale18 min
Apr 5, 12:33 PM EDTFlash Flood WarningFFCClarke, Oglethorpe6 hr
Apr 5, 12:39 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Rockdale, Walton36 min
Apr 5, 12:43 PM EDTFlash Flood WarningFFCCobb4 hr
Apr 5, 12:43 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee32 min
Apr 5, 12:53 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe37 min
Apr 5, 12:54 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCSumter51 min
Apr 5, 12:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee35 min
Apr 5, 1:05 PM EDTSevere Thunderstorm WarningFFCSumter40 min
Apr 5, 1:07 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes38 min
Apr 5, 1:14 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes31 min
Apr 5, 1:26 PM EDTFlash Flood WarningFFCFulton6 hr
Apr 5, 1:31 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCrisp, Dooly, Sumter44 min
Apr 5, 1:49 PM EDTSpecial Weather StatementFFCWilkes41 min
Apr 5, 1:51 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
Apr 5, 1:59 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes19 min
Apr 5, 2:12 PM EDTTornado Warning Tornado observedFFCDooly, Pulaski, Wilcox48 min
Apr 5, 2:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Apr 5, 2:43 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Apr 5, 2:47 PM EDTTornado WarningFFCBleckley, Dodge, Pulaski43 min
Apr 5, 2:48 PM EDTSpecial Weather StatementFFCCrisp42 min
Apr 5, 2:51 PM EDTSpecial Weather StatementFFCBartow24 min
Apr 5, 2:54 PM EDTTornado WarningFFCCrisp, Wilcox66 min
Apr 5, 3:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon27 min
Apr 5, 3:23 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCNewton, Rockdale35 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee66 hr
Apr 5, 3:25 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen, Wheeler50 min
Apr 5, 3:33 PM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 5, 3:35 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox55 min
Apr 5, 3:38 PM EDTSpecial Weather StatementFFCCobb37 min
Apr 5, 3:39 PM EDTSpecial Weather StatementFFCCarroll36 min
Apr 5, 3:40 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Apr 5, 3:43 PM EDTTornado WarningFFCLaurens, Treutlen47 min

Nearby

Areal Flood Warnings in Georgia, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.